# SDR AUS20020424

- Difficulty date: May 2, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 67031002
- Condition: Broken
- Location: Mlg
- Part time: 9,634 cycles
- Component: Landing Gear Re
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR RETRACTION FITTING BROKEN. DOWNLOCKS JAMMED IN THE UP POSITION.
